# SDR SWAA2020011227727

- Difficulty date: January 12, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 986-992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR WEB BETWEEN FLOOR BEAMS 986 AND 992 HAS AREAS OF SURFACE CORROSION FROM LBL 31 - 45. / R/R FLOOR WEB BETWEEN FLOOR BEAMS 986-1016 LBL 31 TO LBL 45. SEE ATTACHED SAM-326 # A1164641 FOR INDIVIDUAL SIGN-OFFS REPLACEMENT WEB PART # 147A5712U34.
